Journal of East China Normal University(Natural Sc ›› 2015, Vol. 2015 ›› Issue (3): 57-66.doi: 10.3969/j.issn.1000-5641.2015.03.008

• Article • Previous Articles     Next Articles

Dimensions of maximal adjoint isotropic spaces for classical Lie superalgebras

WANG Shan-shan,quad SHU Bin   

  • Received:2014-01-24 Online:2015-05-25 Published:2015-05-28

Abstract: For classical Lie superalgebras over complex numbers, this paper gave a notion of maximal strong adjoint isotropic spaces,
which is an intrinsic nature of complex classical Lie superalgebras.This paper is devoted to the determination of maximal strong adjoint
is otropic spaces of all kinds of classical Lie superalgebras and their dimensions

Key words: isotropic odd roots, quad maximal adjoint isotropic space, quad classical Lie superalgebras

CLC Number: